# SDR USAA070625

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT I/B ATTACH FITTING FUW FACE OF BUSHING PITTED & CORRODED, R-8 LUG.  REMOVED BUSHING, LUG BORE, FACES CLEANED, INSTALLED NEW BUSHING PER EA 98801; CORR TASK C55-706-11, DEFECT SIZE:  .250 X .250 INCH.
